Asymptotic stability in the distribution of nonlinear stochastic systems with semi-Markovian switching
Hou, Zhenting and Hailing, Dong and Shi, Peng (2007) Asymptotic stability in the distribution of nonlinear stochastic systems with semi-Markovian switching. The Australia and New Zealand Industrial and Applied Mathematics Journal (ANZIAM), 49 (2). pp. 231-241. ISSN 1446-1811Full text for this resource is not available from the Research Repository.
In this paper, finite phase semi-Markov processes are introduced. By introducing variables and a simple transformation, every finite phase semi-Markov process can be transformed to a finite Markov chain which is called its associated Markov chain. A consequence of this is that every phase semi-Markovian switching system may be equivalently expressed as its associated Markovian switching system. Existing results for Markovian switching systems may then be applied to analyze phase semi-Markovian switching systems. In the following, we obtain asymptotic stability for the distribution of nonlinear stochastic systems with semi-Markovian switching. The results can also be extended to general semi-Markovian switching systems. Finally, an example is given to illustrate the feasibility and effectiveness of the theoretical results obtained.
|Uncontrolled Keywords:||ResPubID18772, phase distribution, semi-Markovian switching, associated Markov chain, asymptotic stability in distribution|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
|Date Deposited:||26 Apr 2012 23:49|
|Last Modified:||26 Apr 2012 23:49|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||0 - View on Scopus|
Repository staff only